# SDR CA000501012

- Difficulty date: April 19, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2430 · DC Generating System
- Part: Diode
- Part number: 02101859
- Condition: Unapproved Part
- Location: Internal
- Component: Gcu, Lucas, 51539008D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND FOLLOWING: VR 200 AND R 200 FOUND UNAPPROVED. PREVIOUS REPAIR: FAA REPAIR STATION.
